# SDR USAA050988

- Difficulty date: August 5, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC149673777075T
- Condition: Corroded
- Location: Aft Cargo
- Part time: 40,668 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM, Q2, ZEE SUPPORT, 100 INCHES, CORROSION; LEVEL 1 TASK C53-202-01, AFT CARGO COMPT RT SUPPORT ZEE STA 727C-747.  FABRICATED AND INSTALLLED NEW ZEE SUPPORT IAW SRM.  (K)
